# SDR AALA20030158

- Difficulty date: January 28, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LONGERON 30 AT STATION 1322. REMOVED AND REPLACED LONGERON 30 FROM STATION 1297 TO STATION 1335 PER SRM 51-30-02.  (M)
